Limit semigroups of Bernstein-Schnabl operators associated with positive projections
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 2, p. 259-279
@article{ASNSP_1989_4_16_2_259_0,
     author = {Altomare, Francesco},
     title = {Limit semigroups of Bernstein-Schnabl operators associated with positive projections},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 16},
     number = {2},
     year = {1989},
     pages = {259-279},
     zbl = {0706.47022},
     mrnumber = {1041898},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1989_4_16_2_259_0}
}
Altomare, Francesco. Limit semigroups of Bernstein-Schnabl operators associated with positive projections. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 2, pp. 259-279. http://www.numdam.org/item/ASNSP_1989_4_16_2_259_0/

[1] F. Altomare, Proiettori positivi, famiglie risolventi e problema di Dirichlet, Ricerche Mat., Vol. XXVI (1977), 1, 63-78. | MR 626371 | Zbl 0368.46029

[2] F. Altomare, Operatori di Lion sul prodotto di spazi compatti, semigruppi di operatori positivi e problemi di Dirichlet, Ricerche Mat., Vol. XXVIII (1978), 1, 33-58. | MR 524683 | Zbl 0389.46013

[3] F. Altomare, Teoremi di approssimazione di tipo Korovkin in spazi di funzioni, Rend. Mat., (6), 13 (1980), no. 3, 409-429. | MR 609483 | Zbl 0455.41010

[4] D.H. Armitage, A linear function from a space of polynomials onto a space of harmonic polynomials, J. London Math. Soc. (2), 5 (1972), 529-538. | MR 315152 | Zbl 0244.31007

[5] H. Bauer, Theorems of Korovkin type for adapted spaces, Ann. Inst. Fourier (Grenoble) 23 (1973), 245-260. | Numdam | MR 358178 | Zbl 0262.31005

[6] H. Berens - G.G. Lorentz, Geometric theory of Korovkin sets, J. Approx. Theory 15 (1975), 161-189. | MR 390599 | Zbl 0322.41018

[7] M. Brelot - G. Choquet, Polynômes harmoniques et polyharmoniques, Second Colloque sur les équations aux dérivées partielles (Bruxelles, 1954). | MR 69968 | Zbl 0066.31802

[8] M.R. Da Silva, Nonnegative order iterates of Bernstein polynomials and their limiting semigroups, Portugal Math. 42 (1983-84), no. 3, 225-248 (1985). | MR 819903 | Zbl 0562.41007

[9] G. Felbecker - W. Schempp, A generalization of Bohman-Korovkin's theorem, Math. Z. 122 (1971) 63-70. | MR 291698 | Zbl 0203.13004

[10] J.A. Goldstein, Semigroups of linear operators and applications, Oxford University Press, New York, 1985. | MR 790497 | Zbl 0592.47034

[11] M.W. Grossman, Note on a generalized Bohman-Korovkin theorem, J. Math. Anal. Appl. 45 (1974), 43-46. | MR 336171 | Zbl 0269.41019

[12] S. Karlin - Z. Ziegler, Iteration of positive approximation operators, J. Approx. Theory 3 (1970), 310-339. | MR 277982 | Zbl 0199.44702

[13] R.P. Keliski - T.J. Rivlin, Iterates of Bernstein polynomials, Pacific J. Math. 21 (1967), no. 3, 511-520. | MR 212457 | Zbl 0177.31302

[14] C.A. Micchelli, The saturation class and iterates of the Bernstein polynomials, J. Approx. Theory, 8 (1973), 1-18. | MR 344757 | Zbl 0258.41012

[15] J. Nagel, Asymptotic properties of powers of Bernstein operators, J. Approx. Theory, 29 (1980) 323-335. | MR 598726 | Zbl 0454.41016

[16] R. Nageled., One-parameter semigroups of positive operators, Lecture Notes in Mathematics, n. 1184, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1986. | MR 839450 | Zbl 0585.47030

[17] T. Nishishiraho, A generalization of the Bernstein polynomials and limit of its iterations, Sci. Rep. Kanazawa Univ., 19 (1974), no. 1, 1-7. | MR 358189 | Zbl 0305.41012

[18] T. Nishishiraho, Saturation of positive linear operators, Tôhoku Math. J. 28 (1976), 239-243. | MR 415153 | Zbl 0327.41018

[19] T. Nishishiraho, The degree of convergence of positive linear operators, Tôhoku Math. J. 29 (1977), 81-89. | MR 438003 | Zbl 0345.41011

[20] T. Nishishiraho, Saturation of bounded linear operators, Tôhoku Math. J. 30 (1978), 69-81. | MR 493510 | Zbl 0379.41013

[21] T. Nishishiraho, Convergence of positive linear approximation processes, Tôhoku Math. J. (2) 35 (1983) n. 3, 441-458. | MR 711359 | Zbl 0525.41019

[22] T. Nishishiraho, The convergence and saturation of iterations of positive linear operators, Math. Z. 194, 397-404 (1987). | MR 879940 | Zbl 0596.41036

[23] W. Schempp, A note on Korovkin test families, Arch. Math. 23 (1972) 521-524. | MR 318854 | Zbl 0229.41013

[24] R. Schnabl, Eine Verallgemeinerung der Bernsteinpolynome, Math. Ann. 179 (1968), 74-82. | MR 236586 | Zbl 0165.38401

[25] R. Schnabl, Zum Saturationsproblem der Verallgemeinerten Bernsteinoperatoren, Proc. Conf. on "Abstract spaces and approximation" held at Oberwolfach, July 18-27, 1968, edited by P.L. Butzer and B.Sz.-Nagy, Birkhäuser Basel, 1969, 281-289. | MR 271610 | Zbl 0186.37901

[26] R. Schnabl, Über Gleichmäßige Approximation durch Positive Lineare Operatoren, Constructive theory of functions (Proc. Internat. Conf. Vama, 1970) 287-296, Izdat. Bolgar. Akad. Nauk Sofia, 1972. | MR 370012 | Zbl 0239.46054

[27] P.C. Sikkema, Über Potenzen von Verallgemeinerten Bernstein Operatoren, Mathematica (Cluj) 8-31, 1 (1966), 173-180. | MR 209735 | Zbl 0166.31801

[28] H.F. Trotter, Approximation of semi-groups of operators, Pacific J. Math. 8 (1958), 887-919. | MR 103420 | Zbl 0099.10302